# SDR BQV2008F00000

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N689BV
- Make and model: Beech 200BEECH
- Aircraft serial: BB338
- Engine: Pwa PT6A60A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30146
- Part serial: 3152
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON TAXI OUT AT AIRCRAFT LOST BRAKING ON RT MLG.  THE AIRCRAFT WAS BROUGHT TO MAINTENANCE SEALS ON THE RT BRAKE ASSY WERE REPLACED SYS WAS BLEED AND SERVICED WITH FLUID.  NO DEFECTS NOTED; AIRCRAFT WAS RETURNED TO SERVICE.  (K)
